# SDR TSAA9953468

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737461
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACK NOTED APPROXIMATELY .5 INCH LONG AT BS 727A STRINGER 17L, CONFIRMED WITH HFEC.  REPAIRED IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
